# SDR DALA2021080904524

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,347 hours, 38,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 IN REFERENCE NRC 00422 AND 00423 REPLACEMENT FLOOR BEAM STA 1640. CORRECTIVE ACTION: SUMMARY OF NRC 01135: FLOOR BEAM ON STA 1640 WAS REPAIRED PER ETI-57-21-355 REV. 6 AND ER/A 593189-14 REV. ORIGINAL. (1899444)
